Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A weighted polynomial inequality


Author: D. S. Lubinsky
Journal: Proc. Amer. Math. Soc. 92 (1984), 263-267
MSC: Primary 41A17; Secondary 26D05, 42C99
MathSciNet review: 754716
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the theory of orthogonal polynomials for weights with noncompact support, much use is made of inequalities relating weighted integrals of polynomials over infinite and finite ranges. Using a short new method of proof, we show such inequalities hold for very general weights in $ {L_p}$ and certain Orlicz spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A17, 26D05, 42C99

Retrieve articles in all journals with MSC: 41A17, 26D05, 42C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0754716-9
Keywords: Weighted polynomial inequality, noncompactly supported weight
Article copyright: © Copyright 1984 American Mathematical Society